You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1968/30/2
L
p
-multiplier theorems
Download
PDF
- $L^{p}$-multiplier theorems
Article
Original scientific text
Title
L
p
-multiplier theorems
Authors
W. Littman
1
,
C. McCarthy
1
,
N. Riviere
1
Affiliations
Minnesota, U.S.A.
Studia Mathematica
1968/30/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
193-217
Main language of publication
English
Published
1968
Exact and natural sciences
mathematics